# SDR DALA2019082204915

- Difficulty date: August 22, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 60,564 hours, 21,653 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH FRAME STA 500A BTW STRINGER 8 AND STRINGER 9 AT PAX CAB (RE-WRITE FROM NRC S/N 00276) REASON FOR RE-WRITE: ELONGATED HOLE ON REPAIR DOUBLER ON FRAME AT STA 500A BTW LONG 9 AND 8. CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED ON RH FRAME STA 500A BTW STRINGER 8 AND STRINGER 9 AT PAX CAB PER ER/A 580270-14AD REV. ORIGINAL (1234460).
